Alert archive / Wyoming / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 42, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 6, 2020, 3:40 PM MDT for Albany County, Converse County, Platte County, Wyoming. It was in force for 65 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2020, 3:40 PM MDT (21:40 UTC)
- Expired
- Jun 6, 2020, 4:45 PM MDT
- In force
- 65 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Albany County, WY, Converse County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 164 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 4:13 PM MDT | TSTM WND GST 60 | 1 S Glenrock, WY | DEER CREEK 1-25 WY DOT. |
| Jun 6, 4:32 PM MDT | TSTM WND GST 58 | 1 Sse Bordeaux, WY | CORRECTS PREVIOUS TSTM WND GST REPORT FROM 1 SSE BORDEAUX. KBRX I-25/US87. |
| Jun 6, 4:32 PM MDT | TSTM WND GST 58 | 1 Sse Bordeaux, WY | KBRX I-25/US87. |
| Jun 6, 4:35 PM MDT | TSTM WND GST 71 | 3 Nne Douglas, WY | CORRECTS PREVIOUS TSTM WND GST REPORT FROM 3 NNE DOUGLAS. KDGW. |
| Jun 6, 4:35 PM MDT | TSTM WND GST 71 | 3 Nne Douglas, WY | KDGW. |
| Jun 6, 4:40 PM MDT | TSTM WND GST 79 | 8 S Sibley Peak, WY | COLEMAN MESONET SITE ALONG I25-US26-US87 WIND GUST OF 79MPH. |
| Jun 6, 4:52 PM MDT | TSTM WND GST 65 | Esterbrook, WY | MESONET STATION ESTW4 23 S DOUGLAS - ESTERBROOK RAWS - EBK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 1:23 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2034 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
829
WUUS55 KCYS 062140
SVRCYS
WYC001-009-031-062245-
/O.NEW.KCYS.SV.W.0042.200606T2140Z-200606T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
340 PM MDT Sat Jun 6 2020
The National Weather Service in Cheyenne has issued a
* Severe Thunderstorm Warning for...
Northeastern Albany County in southeastern Wyoming...
Platte County in southeastern Wyoming...
Southern Converse County in east central Wyoming...
* Until 445 PM MDT.
* At 339 PM MDT, severe thunderstorms were located along a line
extending from near Little Medicine School to 9 miles east of Rock
River, moving northeast at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Douglas, Wheatland, Glenrock, Glendo, Esterbrook, Chugcreek,
Lakeview North, Sibley Peak, Bordeaux, Westview Circle, Y-O Ranch,
Friend Park Campground, Curtis Gulch Campground, Laramie Peak,
Esterbrook Campground, Laprele Reservoir, Windy Peak, Deer Creek,
Boxelder and Garrett.
This includes Interstate 25 in Wyoming between mile markers 70 and
166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds. People outside should move
immediately to shelter inside a strong building. Stay away from
windows.
&&
LAT...LON 4315 10530 4198 10476 4164 10568 4243 10602
4243 10608 4275 10607
TIME...MOT...LOC 2139Z 219DEG 55KT 4235 10608 4171 10580
HAIL...<.75IN
WIND...70MPH
$$
Brothers3 follow-up statements
750
WWUS55 KCYS 062212
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
412 PM MDT Sat Jun 6 2020
WYC001-009-031-062245-
/O.CON.KCYS.SV.W.0042.000000T0000Z-200606T2245Z/
Albany WY-Platte WY-Converse WY-
412 PM MDT Sat Jun 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN ALBANY...PLATTE AND SOUTHERN CONVERSE COUNTIES...
At 410 PM MDT, severe thunderstorms were located along a line
extending from near Laprele Reservoir to 9 miles southeast of
Garrett, moving northeast at 65 mph. At 406 PM MDT, Deer Creek WYDOT
sensor along Interstate 25 reported 60 mph wind gust.
HAZARD...70 mph wind gusts.
SOURCE...WYDOT Road Sensor.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Douglas, Wheatland, Glenrock, Glendo, Esterbrook, Chugcreek, Lakeview
North, Sibley Peak, Bordeaux, Westview Circle, Y-O Ranch, Friend Park
Campground, Curtis Gulch Campground, Laramie Peak, Esterbrook
Campground, Laprele Reservoir, Windy Peak, Deer Creek, Boxelder and
Garrett.
This includes Interstate 25 in Wyoming between mile markers 70 and
166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds. People outside should move
to a shelter, inside a strong building and away from windows.
&&
LAT...LON 4315 10530 4198 10476 4164 10568 4243 10602
4243 10608 4275 10607
TIME...MOT...LOC 2210Z 219DEG 55KT 4269 10570 4205 10543
HAIL...<.75IN
WIND...70MPH
$$
Brothers796
WWUS55 KCYS 062233
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
433 PM MDT Sat Jun 6 2020
WYC001-009-031-062245-
/O.CON.KCYS.SV.W.0042.000000T0000Z-200606T2245Z/
Albany WY-Platte WY-Converse WY-
433 PM MDT Sat Jun 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN ALBANY...PLATTE AND SOUTHERN CONVERSE COUNTIES...
At 429 PM MDT, An area of strong winds located along a line of storms
extending from 16 miles north of Douglas to Lakeview North, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Douglas Wyoming automated weather station reported at gust
of 71 mph at 429 pm.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Douglas, Wheatland, Glenrock, Glendo, Esterbrook, Chugcreek, Lakeview
North, Sibley Peak, Bordeaux, Westview Circle, Y-O Ranch, Friend Park
Campground, Curtis Gulch Campground, Laramie Peak, Esterbrook
Campground, Laprele Reservoir, Windy Peak, Deer Creek, Boxelder and
Garrett.
This includes Interstate 25 in Wyoming between mile markers 70 and
166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Cheyenne.
&&
LAT...LON 4315 10530 4198 10476 4164 10568 4243 10602
4243 10608 4275 10607
TIME...MOT...LOC 2229Z 231DEG 52KT 4299 10541 4211 10492
HAIL...<.75IN
WIND...60MPH
$$
Cox979
WWUS55 KCYS 062242
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
442 PM MDT Sat Jun 6 2020
WYC001-009-031-062252-
/O.EXP.KCYS.SV.W.0042.000000T0000Z-200606T2245Z/
Albany WY-Platte WY-Converse WY-
442 PM MDT Sat Jun 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALBANY...PLATTE
AND SOUTHERN CONVERSE COUNTIES WILL EXPIRE AT 445 PM MDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
south central, southeastern and east central Wyoming.
LAT...LON 4315 10530 4198 10476 4164 10568 4243 10602
4243 10608 4275 10607
TIME...MOT...LOC 2242Z 219DEG 55KT 4308 10531 4220 10482
$$
CoxWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:31 PM MDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 6, 2:31 PM MDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 231 PM MDT Sat Jun 6 2020 .Meso Update... Issued at 1106 AM MDT Sat Jun 6 2020 Latest radar loop from KGJX was showing a strong line of convection occurring just southwest of Grand Junction. Latest satellite loop was showing a nice pocket of instability ahead of that line of strong convection with around 60 degree dewpoints in Grand Junction yielding to instability around 1000j/kg. In addition, there is strong subsidence building behind that line which is most likely resulting in 70+ mph wind gusts. That is quite impressive for this region of the country where widespread severe storms are a rarity. Before this cluster of convection moves our direction we may see some intensification of this area of showers in northern Colorado. The HREF is showing some indication of this occurring during the next hour or so. This may yield to some wind gusts up to 60 mph with these showers and isolated thunderstorms at the leading edge of the 50 to 70kt 500mb jet streak. However, our main concern appears to be with this secondary line of convection currently moving through Grand Junction. The latest HRRR has this secondary line moving into the southwest portion of our area by 21z and pushes quickly northeast into the Nebraska panhandle by 00Z. The main threat with this line of storms will be 70+ mph winds with some pockets of hail. If some of these storms do produce some larger hail then it may create more damage especially if it is wind driven. A tornado cannot be ruled with good 0-1km storm relativity helicity 100-200m^2/s^2 along the leading edge of this line, but it will most likely be very brief. This line of convection should move out of the area by 03Z. Stay tuned to weather updates this afternoon. These storm motions will be very quick at speeds of 50 to 70 mph, and things will evolve quickly. When a warning is issued be sure to take appropriate shelter. .SHORT TERM...(Today & Tonight) Issued at 400 AM MDT Sat Jun 6 2020 A complicated forecast scenario across southeast Wyo & the western Neb Panhandle over the next 12-24 hours. Main weather concerns are dealing with the potential for widespread severe thunderstorms, as well as strong (non-convective) winds across portions of the high- plains. The latest GOES 16/17 Water Vapor satellite loop indicates a vigorous mid & upper-level short wave currently moving ashore in southern CA. Abundant moisture was seen streaming northward across the 4 Corners & central Rockies, contributing to widespread shower activity across western CO & WY. A few wind gusts of 60-70 MPH are already being observed with some of these showers. The aforementioned short wave is expected to continue to intensify & lift rapidly northeastward over the next few hours with the main trough axis reaching the WY/CO border by 18-21z. Prior to that, we should see a gradual uptick in clouds as well as showers/storms as leading H5 vort energy overspreads the region early this AM. There continue to be concerns with the potential for early morning cloud cover and precipitation to contaminate the warm sector and perhaps limit potential instability. Even so, high-resolution models still suggest a narrow window of opportunity for higher CAPE values near 2500 J/kg over mainly the western Nebraska Panhandle between 18z & 21z today with dew points in the lower 60s. It appears likely that more robust convection will begin increasing in coverage along the Laramie Range by 18z with significant dynamic forcing, with storms rapidly spreading north & east as capping erodes. Southerly 500 mb flow of 50+ knots will support quick storm motions along with good chances for severe wind gusts. Deep & intense, unidirectional flow aloft will provide effective vertical shear values up to 70 knots, more than sufficient for organized storms w/ a mainly linear storm mode given straight low-level hodographs. The orientation of low & mid-level winds will also support substantial rear inflow and cold pool development with multiple bowing line segments. Soundings are showing up to 70 knots available within the lowest 5k-10k feet, so significant (75+ MPH) thunderstorm wind gusts are possible through the afternoon. This threat may come in multiple waves as mid-level short wave energy pivots across the CWA through about 00z. SPC ENH Risk for the northern NE Panhandle & SLGT for the remainder of the CWA look reasonable, albeit still conditional based on instability fields. The threat for hail and/or tornadoes is less certain. Hail may not become particularly large today given the linear storm mode, but a small chance may exist for a couple of discrete supercells to take shape ahead of the main storm complex. If these discrete storms do develop while sufficient instability still exists (models continue to show this decreasing rapidly through the afternoon), hail to 2" in diameter would be possible given the available shear supporting intense, rotating updrafts. Hail sizes may otherwise by limited by competing updrafts w/ winds becoming a dominant threat w/ westward extent as instability wanes. The tornado threat today is low given limited hodograph curvature, but a non-zero threat does exist over the Nebraska Panhandle with any discrete storms as soundings still show some modest veering in the lowest kilometer w/ fairly intense speed shear leading to strong 0-1 km SRH near the surface low. The surface low should move into southwestern SD by 0z this evening w/ west to southwesterly surface winds developing in its wake, likely contributing to decreasing convective activity toward evening. In addition to the convective wind gust threat, a period of strong winds may develop over the southern Nebraska Panhandle by early to mid afternoon. An increasing surface pressure gradient, coupled w/ 700-800 mb flow in excess of 55 knots and cooling thermal profiles enhancing low-level mixing, could support high wind gusts where t- storms are not present. There were two reasons for not issuing the High Wind Warning with this package. 1) Clouds may yield lower LRs than forecast soundings indicate, and 2) We fully anticipate winds to be near severe criteria with afternoon convection, which should be a higher overall hazard to life and property than general winds today. The day shift will need to monitor this as well. .LONG TERM...(Sunday - Friday) Issued at 400 AM MDT Sat Jun 6 2020 Deep upper-level troughing over the northwestern CONUS will likely continue to promote shower & thunderstorm chances through at least Monday w/ a significant cold frontal passage on Monday expected to plunge 700 mb temperatures into the single digits to around 0 C by 00z Tue. Lows Tuesday morning may be at or near freezing for areas along/west of I-25 w/ even some light snow possible. Yes, you just read that correctly for June 8th-9th. Starting to trend warmer and drier mid/late week with a return to upper-level ridging. && .AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon) Thunderstorms developing late this morning across western CO will be the main aviation hazard heading into this afternoon as these storms make their way towards area terminals. Wind gusts exceeding 50 kts are a high possibility with these storms while elevated winds will continue throughout the day and early evening. Storms will approach KRWL as soon as 19z while eventually making their way into the Nebraska Panhandle around 21-22z. VFR conditions are expected with these storms as higher cloud bases expected, however temporary drops in visibility will be possible in the heaviest TSTM activity. && .FIRE WEATHER... Issued at 228 PM MDT Sat Jun 6 2020 Dry and windy conditions are expected on Sunday especially east of the Laramie Range with gusts of 20 to 30 mph from the south- southwest. Mixing heights will range from 10 to 12kft. Some scattered afternoon showers and thunderstorms will also be possible west of Laramie on Sunday afternoon. Cooler conditions will take place on Monday and Tuesday as an upper level trof moves through the area. This trof will bring some scattered rain showers with even snow showers above 7000ft Monday night into Tuesday morning. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...CLH LONG TERM...CLH AVIATION...MB FIRE WEATHER...REC
Hazardous weather outlook, Jun 6, 6:24 AM MDT, 9 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 624 AM MDT Sat Jun 6 2020 NEZ002-003-019>021-054-055-095-096-WYZ101>119-071230- Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill- Kimball County-Cheyenne-North Sioux-South Sioux- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 624 AM MDT Sat Jun 6 2020 This hazardous weather outlook is for portions of panhandle Nebraska...western Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Numerous thunderstorms are expected across a large portion of the area this afternoon. The most likely time frame for severe thunderstorms will be between Noon and 6 PM today. Wind gusts to 70 MPH will be the primary hazard, although isolated hail up to golf ball size is also possible especially over western Nebraska. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Daily chances for showers and thunderstorms will persist through at least Monday afternoon. Chances for severe weather appear low at this time. A strong cold front will force overnight lows into the mid 30s for areas along and west of Interstate 25 on Monday night. Freezing temperatures are possible. .Spotter information statement... Spotter activation may be necessary this afternoon.
In the hours before
Local storm report, Jun 6, 2:54 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
254 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND GST 19 N DIXON 41.31N 107.57W
06/06/2020 M68 MPH CARBON WY MESONET
MESONET STATION COWW4 21 NNE BAGGS - COW
CREEK RAWS - COW.
&&
AWLocal storm report, Jun 6, 2:59 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
259 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND GST 15 E SINCLAIR 41.74N 106.84W
06/06/2020 M59 MPH CARBON WY MESONET
MESONET STATION WY15 14.5 E SINCLAIR
(WYDOT).
&&
AWLocal storm report, Jun 6, 3:05 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
305 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND GST 10 SSW HANNA 41.73N 106.65W
06/06/2020 M64 MPH CARBON WY MESONET
MESONET STATION WY16 10.5 SW HANNA (WYDOT).
&&
AWLocal storm report, Jun 6, 3:16 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
316 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND GST 3 NW ELK MOUNTAIN 41.72N 106.45W
06/06/2020 M66 MPH CARBON WY MESONET
MESONET STATION WY19 2.9 NW ELK MOUNTAIN
(WYDOT).
&&
AWLocal storm report, Jun 6, 3:20 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
320 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND GST 1 NNW ARLINGTON 41.60N 106.21W
06/06/2020 M77 MPH CARBON WY MESONET
MESONET STATION KARL 0.6 NW ARLINGTON
(WYDOT).
&&
AWSpecial weather statement, Jun 6, 3:24 PM MDT, 16 minutes before
Special Weather Statement National Weather Service Cheyenne WY 324 PM MDT Sat Jun 6 2020 NEZ019>021-054-055-WYZ107-108-118-119-062330- Scotts Bluff County-Banner County-Morrill-Kimball County-Cheyenne- East Platte County-Goshen County-Central Laramie County- East Laramie County- Including the cities of Scottsbluff, Gering, Harrisburg, Angora, Bridgeport, Bayard, Redington, Kimball, Brownson, Sidney, Wheatland, Guernsey, Torrington, Cheyenne, and Pine Bluffs 324 PM MDT Sat Jun 6 2020 Gusty south winds at 40 to 50 mph will persist across areas mainly south of a Wheatland Wyoming to Alliance Nebraska line through 5 pm. A line of thunderstorms will be moving through Wyoming during the next hour or so and could bring even stronger winds between 60 and 70 mph. This line of storms will start moving through Nebraska between 5 and 8 pm.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:14 PM MDT | Special Weather Statement | CYS | Niobrara | 31 min |
| Jun 5, 6:17 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 28 min |
| Jun 5, 6:44 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 31 min |
| Jun 5, 7:12 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 33 min |
| Jun 6, 12:13 AM MDT | Special Weather Statement | CYS | Albany, Carbon | 62 min |
| Jun 6, 1:28 PM MDT | Severe Thunderstorm Warning | CYS | Carbon | 62 min |
| Jun 6, 2:09 PM MDT | Severe Thunderstorm Warning | CYS | Carbon | 66 min |
| Jun 6, 2:29 PM MDT | Severe Thunderstorm Warning | CYS | Carbon | 31 min |
| Jun 6, 2:53 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Carbon | 67 min |
| Jun 6, 3:02 PM MDT | Tornado Warning | CYS | Albany, Carbon | 28 min |
| Jun 6, 4:08 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 52 min |
| Jun 6, 4:23 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 37 min |
| Jun 6, 4:39 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 51 min |
| Jun 6, 4:56 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 49 min |
| Jun 6, 5:14 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara | 31 min |
| Jun 6, 5:32 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 43 min |
| Jun 6, 5:42 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara | 33 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.